# SDR YENA2021071600466

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 03029
- Aircraft time: 56,216 hours, 19,953 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1519, BOS-SEA. RETURNED BACK TO BOS, EXCESSIVE CAB ALT, WARNING AT 25000FT, EMERGENCY DESCENT. SUPPLEMENTAL INFORMATION TO FOLLOW
